Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniformisations partielles et critères à la Hurewicz dans le plan


Author: Dominique Lecomte
Journal: Trans. Amer. Math. Soc. 347 (1995), 4433-4460
MSC: Primary 03E15; Secondary 28A05, 54H05
DOI: https://doi.org/10.1090/S0002-9947-1995-1316855-5
MathSciNet review: 1316855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Résumé: On donne des caractérisations des boréliens potentiellement d'une classe de Wadge donnée, parmi les boréliens à coupes verticales dénombrables d'un produit de deux espaces polonais. Pour ce faire, on utilise des résultats d'uniformisation partielle.


References [Enhancements On Off] (What's this?)

  • [D-SR] G. Debs and J. Saint Raymond, Selections boréliennes injectives, Amer. J. Math. 111 (1989), 519-534. MR 1002011 (90f:54060)
  • [GM] S. Graf and R. D. Mauldin, Measurable one-to-one selections and transition kernels, Amer. J. Math. 107 (1985), 407-425. MR 784290 (86e:54044)
  • [HKL] L. A. Harrington, A. S. Kechris and A. Louveau, A Glimm-Effros dichotomy for Borel equivalence relations, J. Amer. Math. Soc. 3 (1990), 903-928. MR 1057041 (91h:28023)
  • [Ke] A. S. Kechris, Measure and category in effective descriptive set theory, Ann. of Math. Logic 5 (1973), 337-384. MR 0369072 (51:5308)
  • [Ku] K. Kuratowski, Topology, Vol. 1, Academic Press, New York and London, 1966. MR 0217751 (36:840)
  • [Le1] D. Lecomte, Classes de Wadge potentielles et théorèmes d'uniformisation partielle, Fund. Math. 143 (1993), 231-258. MR 1247803 (94i:03099)
  • [Le2] -, Classes de Wadge potentielles des boréliens à coupes dénombrables, C. R Acad. Sci. Paris Sér. I 317 (1993), 1045-1048. MR 1249786 (94i:54080)
  • [Lo1] A. Louveau, Livre à paraître.
  • [Lo2] -, Ensembles analytiques et boréliens dans les espaces produit, Astérisque (S. M. F.) 78 (1980).
  • [Lo-SR] A. Louveau and J. Saint Raymond, Borel classes and closed games: Wadge-type and Hurewicz type results, Trans. Amer. Math. Soc. 304 (1987), 431-467. MR 911079 (89g:03068)
  • [Ma] R. D. Mauldin, One-to-one selections, marriage theorems, Amer. J. Math. 104 (1982), 823-828. MR 667537 (84b:28013)
  • [Mo] Y. N. Moschovakis, Descriptive set theory, North-Holland, 1980. MR 561709 (82e:03002)
  • [O] J. C. Oxtoby, Measure and category, Springer-Verlag, 1971. MR 584443 (81j:28003)
  • [S] J. R. Steel, Analytic sets and Borel isomorphisms, Fund. Math. 108 (1980), 83-88. MR 594307 (82b:03091)
  • [SR] J. Saint Raymond, La structure borélienne d'Effros est-elle standard, Fund. Math. 100 (1978), 201-210. MR 509546 (80g:54044)
  • [W] W. W. Wadge, Thesis, Berkeley, 1984.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E15, 28A05, 54H05

Retrieve articles in all journals with MSC: 03E15, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1316855-5
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society